# SDR SWAA2024082014807

- Difficulty date: July 20, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64348
- Aircraft time: 19,599 hours, 10,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED ON BS867 AND LBL 10 AT AFT CARGO COMPARTMENT 2024-453345<[01] REPLACED NEW BRACKET LOCATED ON BS867 AND LBL 10 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0; DWG 149A8102 SHEET 19 REV A; AND DWG 149A8104 SHEET 1 REV B.;[02] CORRECTED STEP 1. REPLACED NEW BRACKET LOCATED ON BS867 AND LBL 10 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0; DWG 149A8102 SHEET 19 REV A; AND DWG 149A8104 SHEET 1 REV B. SEE INDIVIDUAL SIGN OFF BELLOW;[03] CORRECTED STEP 1. REPLACED NEW BRACKET LOCATED ON BS867 AND LBL 10 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0; DWG 149A8102 SHEET 19 REV A; AND DWG 149A8104 SHEET 1 REV B. SEE INDIVIDUAL SIGN OFF BELLOW
